# SDR JIKA2017062701

- Difficulty date: June 27, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N225BH
- Make and model: Beech C-99
- Aircraft serial: U181
- Aircraft time: 28,399 hours, 40,023 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 821002501
- Part serial: 1749761
- Condition: Leaking
- Location: Zone 600
- Part time: 4,165 hours, 4,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

THE AIRCRAFT WAS IN CRUISE FLIGHT WHEN THE FLIGHT CREW REPORTED THAT THERE WAS A SMALL AMOUNT OF OIL LEAKING EXTERNALLY FROM THE RT COWLING BEHIND THE PROPELLER. NOTIFIED ATC AND RECEIVED A DIRECTIVE TO PROCEED STRAIGHT TO KABQ. THE RIGHT OIL PRESSURE BEGAN TO FLUCTUATE BELOW THE GREEN ARC.  CREW FOLLOWED EMERGENCY PROCEDURES, PERFORMED AN INFLIGHT SHUTDOWN  OF THE RT ENGINE, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT KABQ. MAINTENANCE CLEANED AND INSPECTED THE RIGHT ENGINE FOR THE SOURCE OF THE OIL LEAK.  ON THE GROUND RUN THE RT ENGINE PROPELLER GOVERNOR WAS LEAKING OIL FROM THE BASE OF THE CANNON PLUG CONNECTOR.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER GOVERNOR WITH SERVICEABLE UNIT. MAINTENANCE PERFORMED GROUND RUNS AND OPERATION AND LEAK CHECKS WERE FOUND NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
